Translator Disclaimer
May 2010 On a theorem of Benard
Joujuu OHMORI
Hokkaido Math. J. 39(2): 173-209 (May 2010). DOI: 10.14492/hokmj/1277385660

Abstract

We shall give some remarks on a theorem of Benard.

Citation

Download Citation

Joujuu OHMORI. "On a theorem of Benard." Hokkaido Math. J. 39 (2) 173 - 209, May 2010. https://doi.org/10.14492/hokmj/1277385660

Information

Published: May 2010
First available in Project Euclid: 24 June 2010

zbMATH: 1221.20003
MathSciNet: MR2665160
Digital Object Identifier: 10.14492/hokmj/1277385660

Subjects:
Primary: 20C05
Secondary: 16G10

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.39 • No. 2 • May 2010
Back to Top